# SDR SWAA2022081627892

- Difficulty date: July 11, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 9 STAB STA 166 AT 24INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-381075 / [01] ET TOOL USED: PN: MIZ-21C ; SN: 769680; DUE DATE: 07-JUL-23;[02] TOOL EDDY CURRENT USED P/N: NORTEC 600D S/N: 210136503 AND DUE DATE: 11-APR-23.;[03] PERFORMED PERMANENT REPAIR ON INSPAR RIB 9 STAB STA 166 AT 24INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 SEE INDIVIDUAL SING-OFF BELOW;[04] PERFORMED PERMANENT REPAIR ON INSPAR RIB 9 STAB STA 166 AT 24INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIGURE 202 SEE INDIVIDUAL SING-OFF BELOW RII
